# SDR CALA2013122793975

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 73,001 hours, 26,673 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON OTBD ACTUATOR FAIRING 56 1EB DAMAGED.  ACCOMPLISHED INTERIM REPAIR TO THE LT AILERON OTBD FWD FAIRING IAW ITEM 100 IPC 57-51-1 1-001.  SEAL HAS BEEN REMOVED IAW CDL ITEM DF469 CREATED.  OPERATION CHECK OF AILERON ACCOMPLISHED IAW AMM 27-11-00-201 & CHECKED GOOD.  ACCOMPLISHED INSPECTION AS CALLED OUT IN ECRA WITH NO DAMAGE.
